Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Altered menstruation. Pregnant or side effects of gertol?

Hi my name is Aushley. I'm 26 yrs old. My cycle is 27days and always on time. Mlp was 3/15/13. 3 times this wk i had light pinkish spotting and 1 of the time it was brown. Now i think i have started my cycle , but its light and is a watery red color. Could i be preganant or experiencing side effects from gertol complete vitiams that i started taking once i got of my last cycle. Could i be preganant???? Thanxz
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

Pregnancy is confirmed by pregnancy test.
Amenorrhea (absence of menstruation) is the first symptom of pregnancy.
Onset of menstruation rules out pregnancy.
There are many causes of irregular menstrual cycles.
Hormonal imbalance is a common cause of irregular periods.
Irregularity can be in duration and frequency. Multiple vitamin preparations do not affect the normal menstrual cycles.
You need to consult your gynecologist for clinical examination, investigations and appropriate management.

Thanks and take care
Dr Shailja P Wahal
Answered: Thu, 27 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor